# SDR ASAA2022120141148

- Difficulty date: December 1, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750219
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION HAS SPOTS OF CORROSION STA 727A TO 847. GROUNDED - YES. REMOVED AND REPLACED L/H TRANSISTION FROM 727A TO 847 WITH NEW IAW B737-900 SRM 53-60-53-01-2W=2 O=.040 R=.001 L=1 D=.040.
